# SDR SWAA2022030266063

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 34' IS CRACKED. / [01] REMOVED DAMAGED ANGLE RBL6-65 IAW SRM 57-10-10-2R-5;[02] PERFORMED DETAILED INSPECTION OF REPAIR AREA; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[03] VERIFIED NEW OTBD -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43137-5100-0002; INBD -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43137-5100-0006; AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43137-5100-0005 IAW SRM 57-10-10-2R-5;[04] FABRICATED 2 EACH -1 REPLACEMENT ANGLES AND 1 EACH -2 SPLICE ANGLE SPLICE AT RBL 33 IAW SRM 57-10-10-2R-5
